# SDR SWAA2025090394842

- Difficulty date: July 23, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,435 hours, 34,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS847 TO BS867 AT LEVEL LBL22 AT AFT CARGO COMPARTMENT.  REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BS847 TO BS867 AT LEVEL LBL22 AT AFT CARGO COMPARTMENT IAW SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG: 149A8100 SHEET: 1 REV: - .
